# SDR AALA202304182747

- Difficulty date: April 16, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 29,726 hours, 3,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS POWER SUPPLY M33302 FAILED CAPACITY CHECK PER JOB CARD 72C20033009. REPLACED POWER SUPPLY M33302 BATTERY PACK PER AMM 33-51-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
